MathSciNet Relay Station
MathSciNet bibliographic data
MR1687339 (2000g:60035) 60F05 (60G10 62G05 62M10)
Borovkova, S.; Burton, R.; Dehling, H. Consistency of the Takens estimator for the correlation dimension. Ann. Appl. Probab. 9 (1999), no. 2, 376–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement